MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07P51-21
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false negative alinity i total -hcg results for one 23-year-old female patient on the alinity i serial number: (b)(6).The sample was repeated with higher results (positive).The patient's urine pregnancy test was positive.The following data was provided: processed on (b)(6) 2026, sid: (b)(6) initial result = <2.42 miu/ml repeat result = 24329.62 miu/ml repeated on another alinity (serial number: (b)(6) = 25826.98 no impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i total b-hcg reagent, lot 76210ud00.Review of tracking and trending by list number and by complaint lot did not identify any trends.Device history review did not identify any nonconformances, potential nonconformances, or deviations associated with the complaint lot.Accuracy testing was completed with a retained kit of the complaint lot.All specifications were met indicating the lot is performing as expected.Labeling was reviewed and adequately addresses the issue.Based on the investigation, there is no systemic issue or deficiency of the alinity i total b-hcg reagent, lot 76210ud00.
 
Event or Problem Description
The customer observed false negative alinity i total -hcg results for one 23 year old female patient on the alinity i serial number (b)(6).The sample was repeated with higher results(positive).The patient's urine pregnancy test was positive.The following data was provided: processed on (b)(6) 2026 sid (b)(6) initial result = <2.42 miu/ml repeat result = 24329.62 miu/ml, repeated on another alinity (serial number (b)(6)) = 25826.98.No impact to patient management was reported.

Brand Name
ALINITY I TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23995735
Report Number3005094123-2026-00007
Device Sequence Number13317579
Product Code DHA
UDI-Device Identifier00380740160616
UDI-Public(01)00380740160616(17)260430(10)76210UD00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07P51-21
Device Lot Number76210UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age23 YR
Patient SexFemale